Number theory for the ordinals with a new definition for multiplication

Notre Dame Journal of Formal Logic 21 (4):708-710 (1980)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,357
External links
  •   Try with proxy.
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    John Hickman (1983). A Note on Conway Multiplication of Ordinals. Notre Dame Journal of Formal Logic 24 (1):143-145.
    Daniel W. Cunningham (2010). A Covering Lemma for HOD of K (ℝ). Notre Dame Journal of Formal Logic 51 (4):427-442.
    Analytics

    Monthly downloads

    Added to index

    2010-08-24

    Total downloads

    4 ( #198,532 of 1,088,623 )

    Recent downloads (6 months)

    1 ( #69,601 of 1,088,623 )

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.